Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Non-oscillation theorems


Author: Einar Hille
Journal: Trans. Amer. Math. Soc. 64 (1948), 234-252
MSC: Primary 36.0X
MathSciNet review: 0027925
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1948-0027925-7
PII: S 0002-9947(1948)0027925-7
Article copyright: © Copyright 1948 American Mathematical Society